advertisement
Question
Posted by: Jemima pudle duck | 2005/07/10

Cortezone

My aunt has been having joint pains for a while. Her doctor has prescribed cortizone for the pain. She has been taking the tablets now for about 6weeks. Since she started taking it she has not have any sleep. Her white blood sells are also disipearing. When she went back to the doctor he gave her a little blue tablet, he also told het that she was on her way to have a nurvice brake down.. Now she is getting forgetfull, she would never have left the house with out being dressed up, make up and always neet hair. Now she could not care how she looks. She left the house to go to the bank, in clothes with pain on, her hair was not brushed and was also full of paint and no make up. ( Sy was altyd prim en proper). "A real lady". She has undergo a complete personality change. Can you please tell me what can be causing this. Could it be the cortezone. Please help us.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageChiroDoc

Have you discussed this problem with your family doctor ??? There may be more to this situation.....

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement